# SDR USAA20100215EM003

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 1161, PHL-CLT - DURING CLIMB FLEW THROUGH A FLOCK OF 12 GEESE AND ONE STRUCK THE WING.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED A BIRD STRIKE INSPECTION AND DAMAGE TO LEFT NR 2 AND NR 3 SLAT FOUND TO BE OUT OF LIMITS.  A TEMPORARY REPAIR WAS ACCOMPLISHED PER EA 114532.  THE FINAL REPAIR TO BE ACCOMPLISHED NO LATER THAN 600 FLC.
